Schizophrenia.com

What time is it? its AMPED UP time!

Ever since quitting Cloneazapam, I’ve been feeling amped up. I think it’s due to the fact that Cloneazapam was damping down abilify as opposed to it being due to clonaezpam withdrawal.

It gets progressively stronger in the evenings.

I’m not sure I’m complaining, but I’m watching to see if It affects my decision making like mania can. I’m not manic, just amped up a bit.

Just a bit of an FYI if you’re taking Cloneazapam with abilify right now.

How long were you on the clonazepam for?

Over a year. Year and a half maybe. I’ve lost track.

Maybe things will settle down. Things are OK when I get up, then I take abilify and it very slowly amps me up, then peaks in the evening.

At the moment, it’s a good feeling though. So long as it’s not going to interfere with decisions etc.

2 Likes

I think that you will be ok @everhopeful

Hang in there

2 Likes

If you feel too much drink a chamomile tea.

1 Like

Do you smoke much or drink lots of coffee? These can sometimes set folk off.

Yeah, @Minnii suggested cutting down coffee, which I haven’t done yet. I’ll try it if it starts to be a real problem.

1 Like

I think this is actually becoming a problem. I think my judgement is being affected.

Plus the amped up feeling is now more or less all day long. I’ll see how it goes over the next few days and then cut out the coffee to see if that makes a difference.

I have some chamomile tablets and will try those tomorrow, but would rather keep them for emergencies, as chamomile can thin your blood.

Man. Just when I thought I’d sorted everything med wise…

How is your sleep? Is the amping up causing anxiety? What about akathisia - that can be very unpleasant.

1 Like

The anxiety and akathisia seem to be in check thanks to l-theanine, but only for that reason.

Sleep is ok. But once the amped up feeling goes away, I can see that I might be susceptible to making rash mania type decisions while amped up.

It’s just a bit of a downer as I didn’t realise that Cloneazapam was damping down abilify. Basically I’ve now got an extra side effect out of nowhere.

As a general rule I try to stay clear of the ‘activating’ APs. I am very sensitive to the stimulating effects. I agree your judgement may get impaired when amped up.

Are you on any other AP apart from abilify? Maybe adding in one of the sedators (I use seroquel myself) to counter the stimulation? Am on a semi-potent depot which can wind me up a bit. The seroquel sorts that out and is a general ‘leveller’.

1 Like

Dunno. I’m going to have to do something if this keeps up. I’d rather not add another AP, especially seroquel as I went batty on seroquel.

This is all a bit new to me and has taken me by surprise , so I’ve just got to see what happens and try different things.

Maybe switching to taking it at night again might work for example.

I just have to regroup after this. This is indeed a bit of a setback.

Sorry you are having a hard time. You don’t deserve this considering all the effort you put into stopping clonazepam. Hope you begin to feel better soon.

1 Like

Well…

well…

Well…

Today seemed to be more or less ok. A little bit amped up in the evening, but nothing much.

Looks like benzo withdrawal after all, rather than benzos damping down abilify.

1 Like

#I’m glad to hear it!

They broke my thing!

1 Like
Yes, I was

surprised !

1 Like

#me too, friend. me too

1 Like